MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/cnd.0b013e318285257f

Медицинская библиотека · Journal of clinical neuromuscular disease · 2013

Pegylated interferon induced myasthenia crisis--a case report.

Congeni Jonathan P, Kirkpatrick Robert B

Клинический случайСтатьяПеревод в очереди

Аннотация

Interferons (IFNs) have antiviral, antimitogenic, and immunostimulatory effects and are often used in the treatment of viral hepatitis and some neoplasms. Combination pegylated IFN-alpha and ribavirin therapy is currently recommended for the treatment of hepatitis C. Triple therapy, with the addition of a protease inhibitor, such as telaprevir or boceprevir, has recently become a mainstay of therapy for certain genotypes. There have also been reports outlining side effects associated with conventional IFN therapy and its immunostimulatory effects, which may cause autoimmune phenomena, including but not limited to Guillain-Barre syndrome, polymyositis, acute and chronic demyelinating polyneuropathy, and myasthenia gravis. Although a number of cases of interferon-induced myasthenia gravis have been reported, we present a case of interferon-induced myasthenia crisis that developed soon after retreatment of hepatitis C with combination interferon, ribavirin, and telaprevir.

Для цитирования: Congeni Jonathan P, Kirkpatrick Robert B. Pegylated interferon induced myasthenia crisis--a case report.. Journal of clinical neuromuscular disease. 2013. DOI: 10.1097/cnd.0b013e318285257f.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.